# SDR IPXA2018091233819

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 16,348 hours, 9,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED ENG PWR SUPPLY UNIT (EPSU) BATTERY SYSTEM FAILS TEST PER AMM 33-51-14-0401 F. RELAMPED SW 25WL OP CKS NORMAL PER AMM 33-51-14-0401.
